| Model Number |
1002717 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that patient experienced difficulty inserting and removing cartridges.There was no reported impact to the customer¿s blood glucose level.Customer declined further troubleshooting, and technical support documented event for record purposes only with no additional actions taken.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.